Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Used undezire kit for abortion. Having very little bleeding. What could be the reason?

i have used this undezire kit for abortion under guidence of a gynecologist . i have taken two tablets at a time last night.after 2 hrs bleeding has started.but not that much overbleed .and in the morning again i have taken two more tablets at a time by 9 a.m. and from then till now bleeding is very very little.almost nill.I am really worried about this.actually bleeding should be somewhat more than that in the normal regular periods.what should be the reason in my case and what i have to do now?plese suggest me.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  836
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
I am glad that the abortion has been carried out under guidance of a gynecologist.
Normally, after success of medical abortion, heavy bleeding with cramps and passage of fleshy tissues occurs.
THis can occur anytime within 24 hours , so you still have time.
Sometimes, if it is a very early pregnancy, you might have scant bleeding.
Also, if medical abortion fails then the bleeding could be very scant.
You should consult your gynecologist if proper bleeding does not occur within the next one or 2 days.
Meanwhile, take the tablets as prescribed.
Remember to have a follow up visit to confirm completion of abortion.
Take care.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor